# SDR UG8A2017022301

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N119LE
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5333
- Aircraft time: 2,104 hours, 621 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856TK
- Condition: Failed
- Part time: 2,104 hours, 621 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR DATA SYSTEM NR 2, ERROR 320 PLUS FEET COMPARED TO NR 1, 3, AND STANDBY.  STARTED AROUND 20,000 FEET IN CLIMB.  REPLACED ALL FOUR PITOT STATIC PROBES WITH NEW UNITS.  THE SYSTEM WAS RECERTIFIED AND AN OPS CHECK FLIGHT WAS PERFORMED WITH POSITIVE RESULTS.  NO FURTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
